Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Headache after falling from the bed. Due to subdural hematoma? No dizziness, slurred speech

Saturday night, I was drunk and fell about 3 feet from the bed and hit the back, right side. It is now Monday night, and I ve had a headache all day. There is no dizziness , no loss of consiousness, no slurred speech, just a headache over the right half of my entire head. Is a subdural hematoma a possiblity at this point?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
I presume as you were drunk so you would have very faint memory of the event.
Yes subdural hematoma ( SDH ) may be a probability and in all cases of SDH you do not have dizziness and loss of consciousness.
But to find out if at all you have sustained any head injury and more precisely if there is any hematoma , you need to get investigations done.
Investigation suggested :
Non contrast CT scan Brain.
Answered: Mon, 1 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor